I am a 63 yr old male. I have had a 50# weight gain over the last five years, dry skin and I do enjoy a power nap...lol
I had a TSH test last August and it came in at an 18. I had another one Nov 3 and it was 7.5. between the two my Doc put me on Levothyroxine .50. I am now on the same stuff only .75 with another test scheduled for Feb.
I do note my skin is no longer dry...weight has held stable. So what are the long term prospects? By the way all other tests (BP, Cholestrol, Diabetes, etc) in Aug were at the high end of norma and now are about in the mid range (though BP, untreated is 136/80 and I want it lower).
How much of a concern is this? I have read some material that is not overly positive on synthetics (like I am taking) and what do I need to look out for?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.